# SDR VNAA9804017

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: AE20768
- Condition: Malfunctioned
- Location: Anti-Skid Syst
- Part time: 46,231 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AN ANTI-SKID FAIL WARNING MESSAGE ILLUMINATED, DURING TAXI FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CYCLED ELECTRICAL POWER AND RE-RACKED THE ANTI-SKID CONTROL UNIT.  OPERATIONAL CHECKS WERE COMPLETED IN ACCORDANCE WITH DORNIER MANTENANCE MANUAL 32-40-00.
